MAUDE Adverse Event Report: STRYKER COMMUNICATIONS, INC. STRYKER BOOM LIGHT COVER; LIGHT, SURGICAL, CEILING MOUNTED

STRYKER COMMUNICATIONS, INC. STRYKER BOOM LIGHT COVER; LIGHT, SURGICAL, CEILING MOUNTED
Model Number F628
Medical Device Problem Codes Break (1069); Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
(event 1) aggregated events: (b)(6) 2026: deep dive result: or (operating room) #1 being closed for a week from (b)(6) 2026 through (b)(6) 2026.During the week htm (healthcare technology management) had only observed two small cracks on the side by the handle of stryker surgical boom light covers, htm was observing them twice a day for the week with no change when i last checked them on friday (b)(6) 2026.When htm checked the light cover on tuesday morning at 8am there were additional cracks, pls.See the attached pictures that htm took on friday and then ones htm took on tuesday.Or was closed x 1 week for this experiment with the approval of chief of surgery.Htm was told nobody used the room, ems did not clean the room, so there was no other human interaction with the lights or equipment in the room.Based on our experiment it leads me to believe that the plastic is either not good quality, or the covers do not fit correctly causing too much stress and then the covers to crack.(event 2) (b)(6) 2026: nursing observed in or#5 and inor#8 there are broken light covers.This is after ems has changed to the stryker approved cleaning solutions.Htm went to inspect the covers and in or#5 the light cover (ee 153893) was replaced on (b)(6) 2026 and has only been cleaned with the approved solution.Htm reached out to stryker asking for further investigate because at this point we have been following all the stryker recommendations and the light covers are still cracking.(event 3) (b)(6) 2025: upon arriving into operating room (or)# 3, rn discovered that two of the operating room lights had developed cracks in the light head covers that had just been installed as replacements for cracked covers.Rn went to the other 8 operating rooms and found the same thing beginning to happen in 3 other rooms to at least one light each.All of these light head covers are brand new covers that were installed in the (b)(6) of 2025 by stryker as replacements to badly cracked ones.All of the cracks are originating from the same general location on the cover, which is a 3¿5-inch area where the light head joins with the swivel end joint of the light boom arm.> problem: stryker boom light covers compromised integrity related to cracks >product use: operating room surgical procedures.Pt code: 4582.Device codes: 1135, 1069.Reference reports: mw5184964, mw5184965, mw5184966, mw5184967, mw5184969, mw5184970, mw5184971.

Brand Name
STRYKER BOOM LIGHT COVER
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
STRYKER COMMUNICATIONS, INC.
MDR Report Key24557835
Report NumberMW5184968
Device Sequence Number9500021
Product Code FSY
UDI-Device Identifier07613327296167
UDI-Public07613327296167
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberF628
Device Catalogue NumberCH00000001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/10/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age12 MO
Patient SexUnknown